Faculty

Huihui Zeng

2014-11-24
 

 

Dr. Huihui Zeng (曾惠慧) is currently an Associated Professor of YMSC, Tsinghua University. She graduated from Sichuan University and got her Ph.D in 2009 from the Chinese University of Hong Kong. She worked as a postdoctoral fellow at Georgetown University from 2009 to 2012. Her research focus has been on the analysis of partial differential equations and integro-difference equations, arising from applied sciences such as fluid dynamics, kinetic theory and population biology. Her current research interests are the interface problems for some PDE models of fluids and math biology.

 

 

 

Selected Publications:

 

 

1.      Global existence of smooth solutions and convergence to Barenblatt solutions for the physical vacuum free boundary problem of compressible Euler equations with damping (with T. Luo), Comm. Pure Appl. Math. 69 (2016), 1354-1396.

 

 

2.      Global smooth solutions of the vacuum free boundary problem for compressible isentropic Navier-Stokes equations, Nonlinearity 28 (2015), 331-345.

 

 

3.      Range limits in spatially explicit models of quantitative traits (with J. Miller), J. Math. Biol., 68 (2014), 207-234.

 

 

4.      Stability of travelling waves for systems of nonlinear integral recursions in spatial population biology (with J. Miller), Discrete Contin. Dyn. Syst. Ser. B 16 (2011), 895-925.

 

 

5.      A class of initial value problems for 2*2 hyperbolic systems with relaxation, J. Differential Equations 251 (2011), 1254-1275.